# SDR AALA200802272

- Difficulty date: August 6, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- System (JASC): 2560 · Emergency Equipment
- Part: Release Pin
- Part number: 3951072503
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EMERGENCY RELEASE PIN HAS AFT SLOT DAMAGE. REPLACED TAIL CONE RELEASE PIN. (K)
